# SDR USAA060949

- Difficulty date: July 24, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 328 BL0 RBL 51 TOP OF TEE CAP   ACTION: INSTALLED NEW TEE-CAP  IAW SRM 53-10 LEVEL 1 C53-107-02   DEFECT SIZE: 1 INCH X 51 INCH.
